Missed 4 days of birth control

Patient

Q: I ran out of my birth control pill and couldn't get another pack right away so I started taking the new month 4 days late. Is there an increased risk of pregnancy this month?

Symptoms:  N/a
Doctor

A:   Hello,
If you have delayed taking the pills by 4 days, then before the pill takes its effect. It is important that for at least 2 weeks you follow an additional contraception method in form of barrier contraception in case you are sexually active to prevent any chances of pregnancy in these 2 weeks during the cycle.
I hope I have answered your query in detail,
wishing you good health,
regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews